Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


tribuss abd purbac DS can they cause constipation?
Apr 24, 2013

Hi again, thanks for your previous response, I was wondering since my husband has started suffering constipation if its related to his meds or rather the amount of time he sleeps and rests? Even a little walk exhausts him at the moment. Thanks for any suggestions you might have.

Response from Dr. Young

Hi again,

Neither Tribuss (Atripla) or Purbac (Bactrim) are associated with constipation. I'd suggest increasing his fiber/fruit/vegetable and fluid intake. If the symptoms are severe, it would be good to discuss with his doctors.

I hope that helps. BY



Previous
tribuss when is it best to take?
Next
interaction of medicines

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement